| Model Number |
1C8363 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that fifteen (15) extension sets had slits on the filter.This was discovered during setup/preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: the actual devices, a video and photographs were received for evaluation.The visual inspection of the photos revealed marks at the junction of both ends of the filter.According to the component specifications, these marks are not considered defects.However, the visual inspection of the actual samples did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed on the samples, and no leaks were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.